Show simple item record

dc.contributor.authorBEHREND, RE
dc.contributor.authorPEARCE, PA
dc.date.available2014-05-21T19:22:12Z
dc.date.issued2001
dc.identifier.citationBEHREND, R. E. & PEARCE, P. A. (2001). Integrable and conformal boundary conditions for $\hat{s\ell}(2)$A-D-E lattice models and unitary minimal conformal field theories. Journal of Statistical Physics, 102 (3/4), pp.577-640
dc.identifier.urihttp://hdl.handle.net/11343/26179
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.subjectStatistical Mechanics; Mathematical Sciences
dc.titleIntegrable and conformal boundary conditions for $\hat{s\ell}(2)$A-D-E lattice models and unitary minimal conformal field theories
dc.typeJournal Article
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleJournal of Statistical Physics
melbourne.source.volume102
melbourne.source.issue3/4
melbourne.source.pages577-640
dc.research.coderfcd250602
dc.research.codeseo1998780101
melbourne.publicationid126
melbourne.elementsid246256
melbourne.contributor.authorPearce, Paul
dc.identifier.eissn1572-9613
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record